# SDR QXEA9900174

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 2720 · Rudder Control System
- Part: Lever
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TOP AND MID RUDDER DAMPER LEVER ASSEMBLIES WORN.  REMOVED AND REPLACED TOP AND MID RUDDER DAMPER LEVER ASSEMBLIES.
